Skip to Content

Friend on lithium 5 days now, nausea, vomiting, dizzy, angry, crying, should I contact his doctor?

Responses (4)

endlessPred 15 May 2012

By all means call the doctor. There are side effects with lithium. However your friend is not doing well emotionally and that can be very painful for the friend. Good luck, and please do so right away. Also, if it gets severe a hospital is the best answer.

SouthTxShine 15 May 2012

So these are NOT general side effects of the vomiting, nausea, being dizzy?

ShawnaJoy 15 May 2012

When in doubt, call the doc! That's what they are there for. I learned the hard way! You may have to put the friend on the phone or they may ask them to call instead. Unless you are on the list to discuss their case, HIPPA laws will prevent them from discussing it with you. Give it a try all they can say is pass the phone. You may be their only life line!!!

smileyhappy 16 May 2012

Call the pharmacist right away, they know their meds and can direct you better.

Smileyhappy

pegasi9 19 May 2012

By all means your friend should contact the prescribing doctor. All the things she is experiencing can be side effects of Lithium. Don't stop taking the Lithium, however, until your friend has spoken with, I assume, her psychiatrist.

kennym 6 Jun 2012

you need to live a healthy lifestyle also , no smoking, drinking, caffiene, and lots of water ,good food and vitamins. lithium worked for me almost imediately , i have never felt better and have no cravings for the bad things i used to to ,like drinking,gambling, smoking... etc. its a freakin miracle drug for me. now if i could only find a job.LOL ALSO it stopped my worrying, obsessing,anger,racing thoughts,and generally bad attitude.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions